MAUDE Adverse Event Report: Critikon de Mexico S. de R.L. de C.V. Giraffe OmniBed Carestation; Incubator, Neonatal

Critikon de Mexico S. de R.L. de C.V. Giraffe OmniBed Carestation; Incubator, Neonatal
Model Number CS1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction

Brand Name
Giraffe OmniBed Carestation
Common Device Name
Incubator, Neonatal
Manufacturer (Section D)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX  32575
Manufacturer (Section G)
Critikon de Mexico S. de R.L. de C.V.
calle valle del cedro 1551
juarez 32575
MX   32575
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50586824
Report Number3008729547-2026-00076
Device Sequence Number9497094
Product Code FMZ
UDI-Device Identifier00840682116862
UDI-Public(01)00840682116862(11)250923
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown